# SDR 2A6D2020110503703

- Difficulty date: November 5, 2020
- Submitted: November 5, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N807LF
- Make and model: Snias AS350B3
- Aircraft serial: 4928
- Aircraft time: 4,648 hours, 10,681 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,276 hours, 8,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 350A21135921
- Condition: Corroded
- Location: Floor
- Part time: 4,648 hours, 10,681 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE RIGHT HAND SIDE CABIN FLOOR EDGE SECTION (AIRBUS PN 350A21-1359) RANGING FROM STA X1120 TO X2437.
